Théorie des fonctions algébriques d'une variable

K. Hensel Berlin

TBD mathscidoc:1701.33292

Acta Mathematica, 18, (1), 247-317, 1894.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:58 uploaded by actaadmin ] [ 96 downloads ] [ 0 comments ]
@inproceedings{k.1894théorie,
  title={Théorie des fonctions algébriques d'une variable},
  author={K. Hensel},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202958234993001},
  booktitle={Acta Mathematica},
  volume={18},
  number={1},
  pages={247-317},
  year={1894},
}
K. Hensel. Théorie des fonctions algébriques d'une variable. 1894. Vol. 18. In Acta Mathematica. pp.247-317. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202958234993001.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved